# SDR SWAA2021061776915

- Difficulty date: May 26, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Bs 1016-1132
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUE REPAIR** R/T AFT BS 1016 TO BS 1132 FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFED (TTG8Q0051PJS). ; / REMOVED AND REPLACED CLOSURE ANGLE AT RT AFT BS 1016 - 1132 FUSELAGE FIN TO BODY INTERFACE PER B737-700 SRM 51-40-02-0G-0 AND DWG 148A8300; FINAL INSPECTION; REMOVED TO REPLACED R/H CLOSURE ANGLE. ATTACH TO TTG8Q0051PJS.
